# SDR FDEA201404290884

- Difficulty date: April 29, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 311N50241
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON UPPER INBD HOLE OF VERTICAL FLANGE OF STRUT TO DIAGONAL BRACE FITTING HAS A CRACK INDICATION.  ACCOMPLISHED EA F-5450-T0306349, NACELLES & PYLON, PYLONS STRUCTURES DEVIATION TO EO F-5450-7-5006, DUE TO CRACK IN BULKHEAD AT BRACE FITTING MOUNT HOLE.  MAJOR REPAIR CAT A.
